CSpace

Browse/Search Results:  1-9 of 9 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Horizontal non-vanishing of Heegner points and toric periods 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 362, 页码: 35
Authors:  Burungale, Ashay A.;  Tian, Ye
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Heegner points  Tonic periods  Gross-Zagier formula  Waldspurger formula  
p-converse to a theorem of Gross-Zagier, Kolyvagin and Rubin 期刊论文
INVENTIONES MATHEMATICAE, 2019, 页码: 43
Authors:  Burungale, Ashay A.;  Tian, Ye
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
同余数问题与椭圆曲线 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1313-1336
Authors:  田野
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
GENUS PERIODS, GENUS POINTS AND CONGRUENT NUMBER PROBLEM 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2017, 卷号: 21, 期号: 4, 页码: 721-774
Authors:  Tian, Ye;  Yuan, Xinyi;  Zhang, Shou-Wu
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Congruent number  Birch and Swinnerton-Dyer conjecture  Tate-Shafarevich group  Heegner point  Selmer group  Gross-Zagier formula  Waldspurger formula  L-function  
CUBE SUM PROBLEM AND AN EXPLICIT GROSS-ZAGIER FORMULA 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2017, 卷号: 139, 期号: 3, 页码: 785-816
Authors:  Cai, Li;  Shu, Jie;  Tian, Ye
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Full reconstruction of a 14-qubit state within four hours 期刊论文
NEW JOURNAL OF PHYSICS, 2016, 卷号: 18, 页码: 8
Authors:  Hou, Zhibo;  Zhong, Han-Sen;  Tian, Ye;  Dong, Daoyi;  Qi, Bo;  Li, Li;  Wang, Yuanlong;  Nori, Franco;  Xiang, Guo-Yong;  Li, Chuan-Feng;  Guo, Guang-Can
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
14-qubit  full tomography  LRE  parallel GPU programming  
空间激光干涉引力波探测与早期宇宙结构形成 期刊论文
天文学进展, 2015, 卷号: 033, 期号: 001, 页码: 59
Authors:  龚雪飞;  徐生年;  袁业飞;  白姗;  边星;  曹周键;  陈葛锐;  董鹏;  高天舒;  高伟;  黄双林;  李玉龙;  刘影;  罗子人;  邵明学;  孙宝三;  唐文林;  于品;  徐鹏;  臧云龙;  张海鹏;  刘润球
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
The multiplicity one conjecture for local theta correspondences 期刊论文
INVENTIONES MATHEMATICAE, 2011, 卷号: 184, 期号: 1, 页码: 117-124
Authors:  Li, Jian-Shu;  Sun, Binyong;  Tian, Ye
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Heegner Points over Towers of Kummer Extensions 期刊论文
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 2010, 卷号: 62, 期号: 5, 页码: 1060-1081
Authors:  Darmon, Henri;  Tian, Ye
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30